The authors thank the editor and an anonymous referee for very helpful remarks to improve this paper. Financial support from the National Research Foundation of Korea Grant NRF-2010-0008717 is gratefully acknowledged.
Multiscale Stochastic Volatility with the Hull–White Rate of Interest
Version of Record online: 14 JUN 2013
© 2013 Wiley Periodicals, Inc.
Journal of Futures Markets
Volume 34, Issue 9, pages 819–837, September 2014
How to Cite
Kim, J.-H., Yoon, J.-H. and Yu, S.-H. (2014), Multiscale Stochastic Volatility with the Hull–White Rate of Interest. J. Fut. Mark., 34: 819–837. doi: 10.1002/fut.21625
- Issue online: 21 JUL 2014
- Version of Record online: 14 JUN 2013
- Manuscript Accepted: 11 APR 2013
- Manuscript Received: 15 OCT 2012
- National Research Foundation of Korea. Grant Number: NRF-2010-0008717
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!